# SDR 2007UALA01253

- Difficulty date: April 21, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 47,673 hours, 16,714 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Lanyard
- Condition: Unsecure
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4R WILL NOT ARM.     [06-14-07]     SECURED SLIDE LANYARD:  OPS CHK GOOD.AND ARMS NORMAL
